# SDR DL76L070950

- Difficulty date: July 23, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 48,672 hours, 7,303 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6225222102
- Part serial: 1825
- Condition: Odor
- Location: Adf
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ADFL CAUTION MSG ON HSI.  LEFT ADF INOP-LEFT ADF C/B.  POPPED AND SMOKE ODOR, ELECTRICAL FOR APPROX 10 MIN AFTER CB POPPED.  VERIFIED LEFT ADF-REC.  INOP AND UNIT SMELLS ELECTRICAL SMOKE.  REPLACED LT ADF REC - CHECKED AND CLEANED LT ADF REC SHELF CONNECTOR.  LEFT ADF CB STAYS IN AND NO ELECT SMOKE DETECTED.  PERFORMED L ADF GRD CHECK ALL OPS AND IND NORMAL PER M/M.
